Works matching DE "CONDITIONAL expectations"
Results: 969
Expectations as Endowments: Evidence on Reference-Dependent Preferences from Exchange and Valuation Experiments*.
- Published in:
- Quarterly Journal of Economics, 2011, v. 126, n. 4, p. 1879, doi. 10.1093/qje/qjr034
- By:
- Publication type:
- Article
A MODEL OF REFERENCE-DEPENDENT PREFERENCES.
- Published in:
- Quarterly Journal of Economics, 2006, v. 121, n. 4, p. 1133, doi. 10.1093/qje/121.4.1133
- By:
- Publication type:
- Article
Conditional density estimation and simulation through optimal transport.
- Published in:
- Machine Learning, 2020, v. 109, n. 4, p. 665, doi. 10.1007/s10994-019-05866-3
- By:
- Publication type:
- Article
New perturbation analysis for generalized saddle point systems.
- Published in:
- Calcolo, 2009, v. 46, n. 1, p. 25, doi. 10.1007/s10092-009-0157-8
- By:
- Publication type:
- Article
Distance-Regular Graph with c<sub>2</sub> > 1 and a<sub>1</sub> = 0 < a<sub>2</sub>.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 1, p. 65, doi. 10.1007/s00373-008-0823-7
- By:
- Publication type:
- Article
Asymptotically Unbiased Estimates of a Distribution Function in Dose Effect Relationships.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 1, p. 113, doi. 10.1007/s10958-015-2236-5
- By:
- Publication type:
- Article
Asymptotic analysis of mathematical expectation of the total energy of a harmonic oscillator perturbed by the 'shot-noise'-type process.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 3, p. 396, doi. 10.1007/s10958-014-2142-2
- By:
- Publication type:
- Article
ON THE ESTIMATION OF EULER EQUATIONS IN THE PRESENCE OF A POTENTIAL REGIME SHIFT.
- Published in:
- Manchester School (1463-6786), 2000, v. 68, p. 92, doi. 10.1111/1467-9957.68.s1.6
- By:
- Publication type:
- Article
On Sums of Conditionally Independent Subexponential Random Variables.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 102, doi. 10.1287/moor.1090.0430
- By:
- Publication type:
- Article
Conditional Risk Mappings.
- Published in:
- Mathematics of Operations Research, 2006, v. 31, n. 3, p. 544, doi. 10.1287/moor.1060.0204
- By:
- Publication type:
- Article
CONVERGENCE OF CONDITIONAL EXPECTATIONS FOR UNBOUNDED RANDOM SETS, INTEGRANDS, AND INTEGRAL FUNCTIONALS.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 3, p. 627, doi. 10.1287/moor.16.3.627
- By:
- Publication type:
- Article
A VARIANT OF THE CONDITIONAL EXPECTATION VARIANCE REDUCTION TECHNIQUE AND ITS APPLICATION TO THE SIMULATION OF THE GI/G/1 QUEUES.
- Published in:
- Management Science, 1989, v. 35, n. 11, p. 1334, doi. 10.1287/mnsc.35.11.1334
- By:
- Publication type:
- Article
DISUTILITY AS A PROBABILITY: AN INTERPRETATION OF WEIGHTED INFORMATIONAL MEASURES.
- Published in:
- Management Science, 1980, v. 26, n. 12, p. 1281, doi. 10.1287/mnsc.26.12.1281
- By:
- Publication type:
- Article
Invariance times transfer properties.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2024, v. 9, n. 4, p. 1, doi. 10.3934/puqr.2024019
- By:
- Publication type:
- Article
Optimal stopping in predictable setting.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 4, p. 485, doi. 10.3934/puqr.2023022
- By:
- Publication type:
- Article
Non-linear affine processes with jumps.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 2, p. 235, doi. 10.3934/puqr.2023010
- By:
- Publication type:
- Article
Lower and upper pricing of financial assets.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 1, p. 45, doi. 10.3934/puqr.2022004
- By:
- Publication type:
- Article
Existence, uniqueness and strict comparison theorems for BSDEs driven by RCLL martingales.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 4, p. 319, doi. 10.3934/puqr.2021016
- By:
- Publication type:
- Article
Conditional coherent risk measures and regime-switching conic pricing.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 4, p. 267, doi. 10.3934/puqr.2021014
- By:
- Publication type:
- Article
General time interval multidimensional BSDEs with generators satisfying a weak stochastic-monotonicity condition.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 4, p. 301, doi. 10.3934/puqr.2021015
- By:
- Publication type:
- Article
An FBSDE approach to market impact games with stochastic parameters.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 3, p. 237, doi. 10.3934/puqr.2021012
- By:
- Publication type:
- Article
Reduced-form setting under model uncertainty with non-linear affine intensities.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 3, p. 159, doi. 10.3934/puqr.2021008
- By:
- Publication type:
- Article
Dual representation of expectile-based expected shortfall and its properties.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 2, p. 99, doi. 10.3934/puqr.2021005
- By:
- Publication type:
- Article
G-Lévy processes under sublinear expectations.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 1, p. 1, doi. 10.3934/puqr.2021001
- By:
- Publication type:
- Article
Predicting Physical and Chemical Water Properties from Relationships with Watershed Soil Characteristics.
- Published in:
- Journal of Environmental Quality, 2001, v. 30, n. 1, p. 112, doi. 10.2134/jeq2001.301112x
- By:
- Publication type:
- Article
Discussion on "Assessing Predictability of Environmental Time Series With Statistical and Machine Learning Models".
- Published in:
- Environmetrics, 2025, v. 36, n. 2, p. 1, doi. 10.1002/env.70001
- By:
- Publication type:
- Article
Discussion on Assessing Predictability of Environmental Time Series With Statistical and Machine Learning Models.
- Published in:
- Environmetrics, 2025, v. 36, n. 2, p. 1, doi. 10.1002/env.2900
- By:
- Publication type:
- Article
Continuation value computation using Malliavin calculus under general volatility stochastic process for American option pricing.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 71, doi. 10.3906/mat-2105-6
- By:
- Publication type:
- Article
Conditional expectation type operators and modular inequalities.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3117, doi. 10.3906/mat-1610-85
- By:
- Publication type:
- Article
L<sup>p</sup> solutions of infinite time interval BSDEs and the corresponding g-expectations and g-martingales.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 704, doi. 10.3906/mat-1109-6
- By:
- Publication type:
- Article
Some Remarks on the L<sup>p</sup> - L<sup>q</sup> Boundedness of uC<sub>ρ</sub>.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 3, p. 257
- By:
- Publication type:
- Article
Appendix.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 201, p. 175
- Publication type:
- Article
Chapter Six: Convergence of the Nash System.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 201, p. 159
- By:
- Publication type:
- Article
Chapter Four: Mean Field Game System with a Common Noise.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 201, p. 85
- By:
- Publication type:
- Article
EXPONENTIATED BURR XII DISTRIBUTION BASED ON DUAL GENERALIZED ORDER STATISTICS.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2021, v. 17, p. 2175
- By:
- Publication type:
- Article
Evidence of substantial heterogeneity in the preventive effect of stricter alcohol policy environments in young Swiss men.
- Published in:
- European Psychiatry, 2021, v. 64, p. S711, doi. 10.1192/j.eurpsy.2021.1885
- By:
- Publication type:
- Article
The entropic log odds as a measure of distribution asymmetry.
- Published in:
- Statistics, 2021, v. 55, n. 2, p. 243, doi. 10.1080/02331888.2021.1910265
- By:
- Publication type:
- Article
A conditional distribution free runs test for symmetry.
- Published in:
- Journal of Nonparametric Statistics, 2003, v. 15, n. 6, p. 713, doi. 10.1080/10485250310001634737
- By:
- Publication type:
- Article
Development of small vessel advisory and forecast services system for safe navigation and operations at sea by N.D. Aditya, K.G. Sandhya, R. Harikumar and T.M. Balakrishnan.
- Published in:
- Journal of Operational Oceanography, 2023, v. 16, n. 3, p. 252, doi. 10.1080/1755876X.2022.2094633
- By:
- Publication type:
- Article
Financial Markets with Memory I: Dynamic Models.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 2, p. 275, doi. 10.1081/SAP-200050096
- By:
- Publication type:
- Article
Discussion on “Optimal Sequential Surveillance for Finance Public Health, and Other Areas” by Marianne Frisen.
- Published in:
- Sequential Analysis, 2009, v. 28, n. 3, p. 372, doi. 10.1080/07474940903041720
- By:
- Publication type:
- Article
Discussion on “Is Average Run Length to False Alarm Always an Informative Criterion?” by Yajun Mei.
- Published in:
- Sequential Analysis, 2008, v. 27, n. 4, p. 411, doi. 10.1080/07474940802446137
- By:
- Publication type:
- Article
CONDITIONAL PROBABILITY OF SIGNIFICANCE FOR EARLY STOPPING IN FAVOR OF H0.
- Published in:
- Sequential Analysis, 2002, v. 21, n. 3, p. 145, doi. 10.1081/SQA-120014361
- By:
- Publication type:
- Article
Mean and variance of Brownian motion with given final value, maximum and argmax.
- Published in:
- Stochastic Models, 2021, v. 37, n. 4, p. 679, doi. 10.1080/15326349.2021.1962724
- By:
- Publication type:
- Article
IV Workshop on Branching Processes and their Applications (WBPA 2018) – Part I.
- Published in:
- 2019
- By:
- Publication type:
- Editorial
Populations with interaction and environmental dependence: From few, (almost) independent, members into deterministic evolution of high densities.
- Published in:
- Stochastic Models, 2019, v. 35, n. 2, p. 108, doi. 10.1080/15326349.2019.1575755
- By:
- Publication type:
- Article
On a First-Passage-Time Problem for the Compound Power-Law Process.
- Published in:
- Stochastic Models, 2009, v. 25, n. 3, p. 420, doi. 10.1080/15326340903088768
- By:
- Publication type:
- Article
The Mori–Zwanzig formulation of deep learning.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 2, p. 1, doi. 10.1007/s40687-023-00390-2
- By:
- Publication type:
- Article
Analytical formula for conditional expectations of path-dependent product of polynomial and exponential functions of extended Cox–Ingersoll–Ross process.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 1, p. 1, doi. 10.1007/s40687-021-00309-9
- By:
- Publication type:
- Article
Analytical formula for conditional expectations of path-dependent product of polynomial and exponential functions of extended Cox–Ingersoll–Ross process.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 1, p. 1, doi. 10.1007/s40687-021-00309-9
- By:
- Publication type:
- Article